# SDR C2XA07SH027

- Difficulty date: May 10, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145EP
- Aircraft serial: 145025
- Aircraft time: 19,526 hours, 18,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LEFT OMEGA BEAM HAS CORROSION AT FR 20.  MX REPAIRED CORRODED AREA AT FR 20 LEFT OMEGA BEAM IAW EMB 145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
